# SDR ASAA2016061317025

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 4,098 hours, 1,315 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL PRESSURE CONTROL AMBER LIGHT CAME ON DURING TAXI IN.  ACFT GROUNDED.  FOUND LANDING GEAR ALT SET TO 150' - RESET, SYSTEM TESTS GOOD IAW AMM TASK 21-31-00-700-802.
